# SDR UIEA2018082101759

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,306 hours, 16,228 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38760722
- Part serial: 12150277
- Condition: Faulty
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN. BITE CODE "REVERSE FLOW". T/S IAW FIM 49-11 FT 987. R&R LC TT SENSOR IAW AMM 49-61-03. APU OPS CHK GOOD PER 49-00-00. ERASED ECU PER FIM 49-11 FT 987. NO DEFECTS AT THIS TIME.
